| Model Number |
TV-IL1412140-J |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
Obstruction/Occlusion (2422)
| Date of Event |
07/29/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with the implantation of the alto abdominal aortic aneurysm stent system on (b)(6) 2023.On (b)(6) 2024, it was reported through a clinical study that the patient had presented to the emergency department on (b)(6) 2024, with thigh and calf claudication symptoms, which had been ongoing for three months.These symptoms were reported to be significantly limiting, as the patient could barely ambulate.A computed tomography (ct) scan indicated an occlusion of the left limb.A re-intervention was performed at an unknown time and date.The final patient status remains unknown, as it was not made available to endologix.
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in accordance with endologix's operating procedures and work instructions.Where possible, it is endologix's practice to make at least three good-faith efforts to retrieve the device related to the reported adverse event/incident, as well as to obtain medical records and imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination required for device identification confirms that the device was properly manufactured and released in accordance with the device master record.The review shows no manufacturing or processing non-conformities that could have contributed to the reported adverse event/incident.The device was not returned to endologix for evaluation, as it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of the medical records and/or imaging received by endologix confirms the ovation ix left common iliac occlusion with additional endovascular procedure.This is consistent with the reported adverse event/incident.Procedure related harms, device, user, procedure or anatomy relatedness of this complaint could not be determined with the medical records available for review.No contributing factors were identified.The final patient status remains unknown, as it was not provided to endologix.No further investigation of this reported adverse event/incident is planned.However, if additional information relevant to the investigation outcome becomes available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: g3: awareness date - updated.H6: investigation finding codes - remove code 3233.H6: investigation conclusion codes - remove code 11.